# SDR AALA990959

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT L4 DOOR BELOW FLIGHT ATTENDANT SEAT INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR.  RESECURED LOOSE CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHTING.  SYSTEM GROUND CHEKED NORAL OPERATION.  (M)
